# SDR CALA2025021002250

- Difficulty date: February 5, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N37471
- Make and model: Boeing 737924ER
- Aircraft serial: 37102
- Aircraft time: 37,892 hours, 13,583 cycles
- Engine: Ge CFM567B24
- Engine time: 37,858 hours, 13,642 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF LOUD BANG HEARD AROUND 70-75KTS REJECTED TAKEOFF AT 90KT DURING BORESCOPE INSPECTION PER AMM 71-00-00210-801-F00. INSPECTED HPC BLADES. THROUGH PORT C-4 FOUND STAGE 4COMPRESSOR BLADE/STATOR TORN AND MISSING MATERIAL BEYOND ALLOWABLE AS WELL AS ALL COMPRESSOR BLADES WORN AT FWD EDGE OF PLATFORM. REF AMM 72-00-00-200-804-FOO SEE ATTACHED PHOTOS. REPLACED #2 ENGINE ASSY. PER TASK CARD 58-7200-9-0006 .PARTS USED: 1394845,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1394845  SN OFF 2570  ENGINE, BASIC OFF 58-7200-9-0006 2570 ON 58-7200-9-0005 6709
